MAUDE Adverse Event Report: QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC PANEL, TNI/CKMB

QUIDEL CARDIOVASCULAR INC. TRIAGE CARDIAC PANEL, TNI/CKMB
Model Number 97022HS
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The customer's complaint was not replicated during in-house testing with retains of device lot w64617rb.No issues with troponini recovery were observed; lot performed properly.Manufacturing batch records for the lot were reviewed, lot met release specifications.Based on the information available, there is no indication of a product deficiency and no corrective action is required.
 
Event or Problem Description
On (b)(6) 2018 a patient presented to the customers' facility with shortness of breath (no other symptoms noted).Facility ran the triage panel on the patient.  tni=0.48ng/ml, ckmb= less than 1.0ng/ml.Site's critical cutoff for tni is greater than 0.50ng/ml, however the result of 0.48ng/ml was considered abnormal.  patient was then sent to the er for further evaluation.(to customer's knowledge no further action or treatment was taken based off of the triage result).  er tested tni on their beckman system, tni = less than 0.03.A total of 3 draws were obtained (4 hours apart) and all resulted less than 0.03ng/ml on beckman for the patient.Customer stated the er communicated their tni result(s) to them and so the facility reran the patient sample on the triage panel with a new test device, same draw ( at room temperature past 4 hours from collection).Repeat tni= less than 0.05ng/ml.   patient was discharged on (b)(6) 2018.No further information available on diagnosis, it is unknown if an ekg was performed at the emergency room.

Brand Name
TRIAGE CARDIAC PANEL, TNI/CKMB
Common Device Name
TRIAGE CARDIAC PANEL, TNI/CKMB
Manufacturer (Section D)
QUIDEL CARDIOVASCULAR INC.
9975 summers ridge road
san diego CA 92121
MDR Report Key8098926
Report Number3013982035-2018-00031
Device Sequence Number1721794
Product Code MMI
UDI-Device Identifier00899722002795
UDI-Public(01)00899722002795(10)W64617RB(17)190225(11)180611
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K030286
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/25/2019
Device Model Number97022HS
Device Lot NumberW64617RB
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2018
Initial Report FDA Received Date11/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age71 YR
Patient Weight93